# SDR CALA9700726

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1964-1975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON AFT WASTE TANK INTERCOSTAL AT STA 1964 TO 1975, STRINGER 47L TO 48L.  A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 53-00-01.
